中国科学院科技战略咨询研究院机构知识库
Advanced  
CASIPM OpenIR  > 2016年1月更名为:中国科学院科技战略咨询研究院  > 期刊论文
题名: Institutional change and the optimal size of universities
作者: Schubert Torben1;  Yang Guoliang1
刊名: SCIENTOMETRICS
发表日期: 2016
卷: 108, 期:3, 页:1129-1153
收录类别: SCI
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.casipm.ac.cn/handle/190111/7971
Appears in Collections:中国科学院科技战略咨询研究院 2016.1.20--_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
Institutional change and the optimal size of universities.pdf(706KB)期刊论文出版稿开放获取View 联系获取全文

作者单位: 1.Chinese Acad Sci,Inst Policy & Managementagement, POB 8712, Beijing 100190, Peoples R China.

Recommended Citation:
Schubert Torben,Yang Guoliang. Institutional change and the optimal size of universities[J]. SCIENTOMETRICS,2016,108(3):1129-1153.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Schubert Torben]'s Articles
 [Yang Guoliang]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Schubert Torben]‘s Articles
 [Yang Guoliang]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Institutional change and the optimal size of universities.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Powered by CSpace